# SDR ASAA2016110818781

- Difficulty date: November 8, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB HAS EVIDANCE OF A CRACK AT BS 663 LBL 34. ACFT GROUNDED. CUT OUT DAMAGE, FABRICATED A REPAIR WEB AND FILLER IAW SRM 57-10-10 FIG 203, 51-20-01, SRM 20-41-02, AND INSTALLED IAW SRM 57-10-10 FIG 203.
